# SDR SWAA107500

- Difficulty date: November 30, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 78,263 hours, 62,020 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431280
- Part serial: BN1092
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING O/B TRAILING EDGE FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
